Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pregnant. Have constipation. On dydrogesterone. Having headache, abdominal pain. Passed stool after getting enema

I am 2 months pregnant. I have a chronic H/O constipation off and on. I was advised Didrogesterone for a couple off weeks therafter I have developed Headache , severe constipation and occasional pain in Lt Hypochondrial and descending colon area. Yesterday I passed stool only after getting Enema after 3 days of Enema. I am really fed up and worried about my future days. Kindly guide me to the best.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
please take regular exercises compatible with your pregnancy .
Take balanced healthy diets . Take plenty liquids .High roughage in diet with plenty liquid will help in having regular motion
.Consult with your gynecologist regarding the the medicine you mentioned .
you may take laxatives like lactulose regularly .
please discuss with your doctor
Hope you remain all right .
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor